Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 16, NWS Midland/Odessa, TX

June 21, 2013Brewster County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Jun 21, 2013, 6:44 PM CDT for Brewster County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2013, 6:44 PM CDT (23:44 UTC)
Expired
Jun 21, 2013, 9:45 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Brewster County, TX

The radar

The Midland/Odessa radar (KMAF), 223 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2051 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2051 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

231 
WGUS54 KMAF 212344
FFWMAF
TXC043-220245-
/O.NEW.KMAF.FF.W.0016.130621T2344Z-130622T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
644 PM CDT FRI JUN 21 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN BREWSTER COUNTY IN SOUTHWEST TEXAS...

* UNTIL 945 PM CDT

* AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  VERY HEAVY RAIN FROM THUNDERSTORMS IN THE ALPINE VICINITY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ALPINE-CASPARIS MUNICIPAL AIRPORT AND ALPINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STREAMS AND DRAINAGES AFFECTED INCLUDE BUT ARE NOT LIMITED TO...MOSS
CREEK.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS... URBAN AREAS... HIGHWAYS... STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3044 10371 3037 10366 3041 10360 3033 10360
      3033 10371

$$
1 follow-up statement
018 
WGUS74 KMAF 220106
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
806 PM CDT FRI JUN 21 2013

TXC043-220245-
/O.CON.KMAF.FF.W.0016.000000T0000Z-130622T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BREWSTER-
806 PM CDT FRI JUN 21 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN BREWSTER COUNTY...

AT 758 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT 
THUNDERSTORMS HAD MOVED SOUTH OF ALPINE.  HOWEVER...IT WILL TAKE 
SOME TIME FOR RUNOFF IN LOW-LYING AREAS TO RECEDE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALPINE-CASPARIS MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STREAMS AND DRAINAGES AFFECTED INCLUDE BUT ARE NOT LIMITED TO...MOSS
CREEK.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3044 10371 3037 10366 3041 10360 3033 10360
      3033 10371

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 5:59 PM CDT, 45 minutes earlier.

Area forecast discussion, Jun 21, 5:59 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
559 PM CDT FRI JUN 21 2013

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED THE NEXT 24 HOURS. ISOLATED TO WIDELY
SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS WEST
TEXAS AND SOUTHEAST NEW MEXICO. SCANT AREAL COVERAGE OF STORMS
EXPECTED PRECLUDE MENTION AT THIS TIME IN THE TAFS...WILL CONTINUE
TO MONITOR. SOUTHEAST WINDS OF 15 TO 25 MPH AND GUSTY WILL
DIMINISH TO 10 TO 20 MPH AFTER MIDNIGHT. SOUTHEAST WINDS
OF 15 TO 25 MPH AND GUSTY IS EXPECTED AGAIN SHORTLY AFTER SUNRISE
SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 138 PM CDT FRI JUN 21 2013/

DISCUSSION...

AN UPPER RIDGE REMAINS OVER THE REGION TODAY, BUT IT IS NOT QUITE
AS STRONG DUE TO A SHORTWAVE TROUGH TRANSLATING NORTHEASTWARD
THROUGH THE TEXAS PANHANDLE THIS AFTERNOON WHICH HAS FLATTENED IT
SOMEWHAT.  WATER VAPOR IMAGERY INDICATES DRIER MID LEVEL AIR MOVING
EASTWARD INTO THE REGION BEHIND THE EXITING SHORTWAVE TROUGH, WHICH
IS AIDING THE STEEPENING OF MID LEVEL LAPSE RATES AREAWIDE.  AT THE
SURFACE, A SURFACE LOW PERSISTS OVER EASTERN COLORADO WITH A SURFACE
TROUGH EXTENDING SOUTHWARD TO THE EAST OF THE HIGHER TERRAIN.  LOW
LEVEL MOISTURE REMAINS PLENTIFUL OVER THE REGION ON PERSISTENT
GUSTY, SOUTHEASTERLY WINDS.  EXPECT SCATTERED THUNDERSTORMS TO
DEVELOP THROUGH LATE THIS AFTERNOON, THEN PROPAGATE EASTWARD THIS
EVENING.  SINCE INSTABILITY OVER WESTERN REACHES OF THE CWA WILL BE
1500 TO 2000 J/KG THIS AFTERNOON AND EVENING, 0 TO 6 KM BULK SHEAR
30 TO 40 KT, AND MID LEVEL LAPSE RATES 8 TO 9 C/KM, SOME OF THE
STORMS THAT DEVELOP WILL BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLE.  WILL MENTION THE POSSIBILITY OF SEVERE STORMS IN
THE HWO AND ZONE FORECAST.  SOME OF THE STORMS COULD ALSO PRODUCE
HEAVY RAINFALL, BUT CONSIDERING THE STORMS WILL BE MOVING AT A MORE
RAPID CLIP AND PWATS ARE DOWN A LITTLE, WILL JUST MENTION BRIEF
HEAVY RAINFALL IN THE HWO.  HOW FAR EAST THE STORMS PROPAGATE
TONIGHT IS A BIT OF A QUANDARY SINCE A PRETTY STOUT CAP IS NOTED ON
FORECAST SOUNDINGS OVER THE PERMIAN BASIN, JUST LIKE YESTERDAY. BUT
THE FLOW ALOFT IS A LITTLE STRONGER TODAY AND SINCE SOME STORMS, OR
A CLUSTER OF STORMS, SENDS AN OUTFLOW BOUNDARY EASTWARD, THINK
THUNDERSTORMS WILL BE MORE APT TO DEVELOP IN THE AWAITING UNSTABLE
AIRMASS OVER THE TRANS PECOS AND AT LEAST THE NORTHERN PERMIAN
BASIN.  HAVE INCLUDED A SLIGHT CHANCE OF THUNDERSTORMS FURTHER
EASTWARD TONIGHT FOR SUCH A POSSIBILITY.

THE UPPER RIDGE WILL REMAIN IN A FLATTENED STATE SATURDAY THROUGH
MONDAY SO HAVE CONTINUED TO INCLUDE THUNDERSTORMS EACH OF THOSE
DAYS, WHICH WILL PROPAGATE EASTWARD IN THE EVENING.  HOW FAR EAST
THEY MOVE EACH EVENING CONTINUES TO BE A DILEMMA, BUT WILL BE BETTER
RESOLVED ON LATER SHIFTS.  THAT IS, HAVE BROUGHT CONVECTION TO THE
TEXAS/NEW MEXICO STATELINE FOR NOW.  ON TUESDAY THROUGH MID NEXT
WEEK, THE UPPER RIDGE WILL RETROGRADE WESTWARD AND SET UP SHOP OVER
THE FOUR CORNERS REGION INTO NEXT WEEKEND.  THIS WILL PUT THE AREA
UNDER NORTHEASTERLY FLOW ALOFT, A STIFLING CAP AND STIFLING HEAT.
THERE IS VERY LITTLE CHANCE OF PRECIPITATION BEYOND TUESDAY, AND
TEMPERATURES WILL BE 5 TO 10 DEGREES ABOVE NORMAL.  IT DOES NOT
APPEAR TEMPERATURES WILL WARM TO RECORD LEVELS, BUT IT WILL STILL BE
PLENTY HOT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 71  96  71  97  /  20  10  10  10
BIG SPRING TX              76  98  74  99  /  20   0   0   0
CARLSBAD NM                69 102  68 102  /  30  20  20  30
DRYDEN TX                  77  98  76  96  /  10   0  10   0
FORT STOCKTON TX           75  96  73  96  /  10  10  10  10
GUADALUPE PASS TX          69  97  68  97  /  30  20  10  20
HOBBS NM                   67  94  67  95  /  40  10  20  30
MARFA TX                   63  89  61  90  /  20  30  10  30
MIDLAND INTL AIRPORT TX    72  96  72  97  /  20   0  10  10
ODESSA TX                  75  96  73  97  /  20   0  10  10
WINK TX                    73 100  72 101  /  20  10  20  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

70/67
Hazardous weather outlook, Jun 21, 1:25 PM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
125 PM CDT FRI JUN 21 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-221200-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
125 PM CDT FRI JUN 21 2013 /1225 PM MDT FRI JUN 21 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS...SOME SEVERE...ARE POSSIBLE
FRIDAY AFTERNOON AND EVENING OVER SOUTHEASTERN NEW MEXICO...AND
THE NORTHWESTERN PERMIAN BASIN...THE UPPER TRANS PECOS...AND THE
DAVIS MOUNTAINS OF WEST TEXAS. THE STRONGEST STORMS MAY PRODUCE
HAIL TO THE SIZE OF QUARTERS AND WINDS IN EXCESS OF 60 MPH.
FREQUENT LIGHTNING AND BRIEF HEAVY RAIN ARE ALSO LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
SATURDAY THROUGH MONDAY...MAINLY IN THE AFTERNOON AND EARLY EVENING.
THE BEST CHANCES FOR THUNDERSTORMS WILL EXTEND FROM SOUTHEASTERN NEW
MEXICO SOUTH TO THE DAVIS MOUNTAINS OF WEST TEXAS. GUSTY WINDS...
SMALL HAIL...FREQUENT LIGHTNING...AND BRIEF HEAVY RAINFALL ARE ALL
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED FRIDAY AFTERNOON AFTER 3 PM
CDT/2 PM MDT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 21, 3:24 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
324 PM CDT FRI JUN 21 2013

TXZ058-074-212115-
DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
324 PM CDT FRI JUN 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL JEFF DAVIS AND SOUTH CENTRAL REEVES COUNTIES UNTIL 415
PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF BUFFALO TRAIL SCOUT
CAMP AT 324 PM CDT...MOVING SOUTHEAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3087 10356 3058 10369 3074 10401 3094 10397
TIME...MOT...LOC 2024Z 294DEG 9KT 3079 10387
Special weather statement, Jun 21, 5:02 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
502 PM CDT FRI JUN 21 2013

TXZ058-075-212230-
PECOS-REEVES COUNTY AND UPPER TRANS PECOS-
502 PM CDT FRI JUN 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTHEASTERN REEVES AND WEST CENTRAL PECOS
COUNTIES UNTIL 530 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER EXTREME
WEST CENTRAL PECOS COUNTY 25 MILES NORTHEAST OF BALMORHEA NEAR
INTERSTATE 10 AT 501 PM CDT...MOVING EAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3124 10324 3098 10303 3084 10344 3100 10355
TIME...MOT...LOC 2201Z 252DEG 8KT 3096 10337
Special weather statement, Jun 21, 5:33 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
533 PM CDT FRI JUN 21 2013

TXZ074-212330-
DAVIS/APACHE MOUNTAINS AREA-
533 PM CDT FRI JUN 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN JEFF DAVIS AND NORTH CENTRAL BREWSTER COUNTIES UNTIL 630 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 14 MILES EAST OF FORT DAVIS AT 534
PM CDT...MOVING SOUTHEAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3071 10355 3056 10330 3042 10355 3061 10399
      3087 10387
TIME...MOT...LOC 2234Z 295DEG 14KT 3061 10365
Special weather statement, Jun 21, 5:45 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
545 PM CDT FRI JUN 21 2013

NMZ029-212330-
NORTHERN LEA COUNTY-
445 PM MDT FRI JUN 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN LEA COUNTY UNTIL 530 PM MDT...

A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF CROSSROADS AT
444 PM MDT...MOVING EAST AT 25 MPH.  THIS STORM WILL CROSS SH 206.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3343 10307 3338 10353 3357 10350 3357 10309
TIME...MOT...LOC 2244Z 265DEG 22KT 3355 10336
Special weather statement, Jun 21, 6:17 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
617 PM CDT FRI JUN 21 2013

TXZ067-075-212345-
PECOS-WARD-
617 PM CDT FRI JUN 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL PECOS AND SOUTHEASTERN WARD COUNTIES UNTIL 645 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF COYANOSA AT
617 PM CDT...MOVING EAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3143 10280 3131 10278 3128 10276 3114 10273
      3110 10288 3120 10313 3133 10303 3141 10298
TIME...MOT...LOC 2317Z 272DEG 11KT 3129 10298

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 9:51 PM CDTTornado WarningMAFReeves39 min
Jun 20, 10:19 PM CDTAreal Flood AdvisoryMAFCulberson, Loving, Reeves3 hr
Jun 20, 10:23 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward67 min
Jun 21, 3:24 PM CDTSpecial Weather StatementMAFJeff Davis51 min
Jun 21, 3:33 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Pecos, Reeves57 min
Jun 21, 4:25 PM CDTAreal Flood AdvisoryMAFJeff Davis, Reeves3 hr
Jun 21, 4:28 PM CDTSevere Thunderstorm WarningMAFJeff Davis62 min
Jun 21, 4:47 PM CDTFlash Flood WarningMAFJeff Davis3 hr
Jun 21, 5:02 PM CDTSpecial Weather StatementMAFReeves28 min
Jun 21, 5:28 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves, Ward47 min
Jun 21, 5:33 PM CDTSpecial Weather StatementMAFJeff Davis57 min
Jun 21, 5:45 PM CDTSpecial Weather StatementMAFCochran45 min
Jun 21, 6:17 PM CDTSpecial Weather StatementMAFWard28 min
Jun 21, 6:27 PM CDTFlash Flood WarningMAFBrewster, Jeff Davis3 hr
Jun 21, 6:31 PM CDTSevere Thunderstorm WarningMAFBrewster44 min
Jun 21, 6:50 PM CDTSpecial Weather StatementMAFJeff Davis25 min
Jun 21, 6:55 PM CDTSpecial Weather StatementMAFWinkler35 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.